# SDR 95ZZZX753

- Difficulty date: January 4, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: NJS145 LLC, repair station DXTR401D
- Aircraft: N533QS
- Make and model: Braero BAE1251000
- Aircraft serial: 259033
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Hose
- Part number: 28616
- Condition: Burned
- Location: Apu Fuel
- Part time: 920 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING PRE-FLIGHT.  APU HOSE (FUEL FEED) WAS BURNED THROUGH THE PLASTIC SHIELD.  THE FIRE RETARDANT COATING HAD NOT BEEN DAMAGED.  CAUSE:  HOSE LOCATED TOO CLOSE TO HOT AIR LINE.  FIX:  ROUTE LINE IN NEW POSITION.
